# SDR S2YA05025

- Difficulty date: April 12, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N351SK
- Make and model: Dorner DO328300
- Aircraft serial: 3108
- Engine: Pwa PT6A67D
- System (JASC): 5100 · Standard Practices/Structures
- Part: Control Panel
- Part number: 3283074
- Condition: Inoperative
- Location: Cockpit
- Part time: 9,888 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI THE CREW GOT A LAVATORY SMOKE DETECTOR INDICATION.  CRASH-FIRE-RESCUE MET THE AC AT THE GATE AND THE PASSENGERS WERE DEPLANED.  MECHANIC INSPECTED THE AC AND FOUND NO INDICATION OF FIRE OR SMOKE.  MECHANIC REPLACED THE OXYGEN/ECS WITH APU PANEL AND RETURNED THE AC TO SERVICE.  (K)
